# SDR SWAA2025090209541

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 60,059 hours, 36,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER RT WING INOPERATIVE.   REMOVED AND REPLACED PER AMM 33-51-04-960-801-NG.
